# SDR COMA9960136

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunctioned
- Location: Avionics
- Part time: 5,219 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED TO DOWN POSITION.  REPLACED THE PSEU.
